PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Nonvanishing of automorphic $L$-functions at special points

Volume 162 / 2014

Zhao Xu Acta Arithmetica 162 (2014), 309-335 MSC: 11M32, 11F68. DOI: 10.4064/aa162-4-1


At some special points, we establish a nonvanishing result for automorphic $L$-functions associated to the even Maass cusp forms in short intervals by using the mollification technique.


  • Zhao XuSchool of Mathematics
    Shandong University
    Jinan 250100, P.R. China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image